Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor-side effects

Posted by Cheryl on April 11, 1999, at 20:46:50

In reply to Re: Effexor-side effects, posted by Lisa on January 11, 1999, at 9:05:08

I've been on Effexor for 4 years. My highest dose was 200mg/day. I have tried and tried to get off this drug, but by the time I just about get off, I feel myself falling down the hole again. I cry for no apparent reason, I feel hopeless and useless and am unable to make decisions. I totally relate to the sleeplessness - I haven't really slept well for 4 years! I just had a blood test done and there has been some liver damage. I'm really serious about getting off of this drug. I think I might try some of the herbal remedies. Has anyone out there been warned of liver damage for long term use?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cheryl thread:1893